# SDR RAIA201602190001

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 39,486 hours, 36,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING OVERWING EMERGENCY LIGHT INOPERATIVE. R & R RT WING OVERWING EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
